# SDR UPS97822391

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1240-1268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1240 TO 1268 LONGERON 36 CORRODED BEYOND LIMITS.  REPAIRED PER DHC SK-748-297, REF UPS ENRG FILE NR DC8-53-1754.
